Journal Information
Vol. 43. Issue S3.
Pages S50 (November 2021)
Share
Share
Download PDF
More article options
Vol. 43. Issue S3.
Pages S50 (November 2021)
PP 47
Open Access
RECURRENT AUTOIMMUNE HEMOLYTIC ANEMIA AFTER MRNA COVID-19 VACCINE (PFIZER-BIONTECH)
Visits
...
Fatma YILMAZ, Murat ALBAYRAK, Merih REİS ARAS, Senem MARAL, Hacer Berna AFACAN ÖZTÜRK, Pınar TIĞLIOĞLU, Mesut TIĞLIOĞLU, Buğra SAĞLAM
Health Sciences University Diskapı Yıldırım Beyazit Training and Research Hospital, Hematology Clinic
Article information
Case report

One of the causes of autoimmune hemolytic anemia is drugs. Vaccination is the most important step in the management of the COVID-19 pandemic. After receiving the m-RNA COVID-19 (Pfizer-BioNTech) vaccine, the patient admitted with weakness and jaundice for the last three days. Laboratory results are consistent with AIHA recurrence. Splenectomy was performed after the patient stabilized with rituximab therapy. Especially newly developed therapeutic agents have a potential risk of new side effects.

Full text is only aviable in PDF
Idiomas
Hematology, Transfusion and Cell Therapy

Subscribe to our newsletter

Article options
Tools